I was diagnosed with depression 4 years ago, I started taking Effexor XR 150 mg, a couple months after that. About 8 months ago I went down to Effexor XR 75 mg. A month ago I was diagnosed with ADHD, and was prescribed Adderall XR 20 mg, about a week ago. I have recently been feeling depressed more than I normally do on a regular bases. I looked at the drug interactions, and I have been having increased heart rate, and shivering, I do live in ND where it is -20 out, however I normally do not shiver like I have been so I do not know if this is serotonin syndrome that they said could result from taking the drugs together? I also have been going through a lot of high stress life events, but I have been going through these things long before I started taking Adderall, so I am not sure why I would be feeling depressed now. Lastly, I was on implanon for birth control until a month ago when I had it taken out after 3 years, so I do not know if me feeling depressed could be my hormones reacting to the lack of my birth control.

Thank you!